# SDR IPXA09557507

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED ANGLE ON NR 2 NACELLE STRUT OUTBOARD STRUCTURE AT LOWER FWD ATTACH AREA OF PANEL 445AR.  REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
